# SDR SWAA2022081132064

- Difficulty date: July 22, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 27,400 hours, 12,638 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flap
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH O/B AFT FLAP HAS DELAM AREA 21 X 10 LOWER SURFACE; INBD CORNER. / [01] REMOVED R/H O/B AFT FLAP;[02] RII INSPECTED AS REQUIRED. OK TO INSTALL NEW FLAP;[03] INSTALLED NEW R/H O/B AFT FLAP PER AMM 27-51-22.;[04] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #3;[05] REMOVED AND REPLACED R/H O/B AFT FLAP.ACCOMPLISHED ADJUSTMENT/OPS CHECK PER A.M.M. 27-51-22.OPS CHECKED #7 AND #8 CANOE FAIRINGS PER A.M.M. 27-51-28.(SEE JOB STOPS AND STEPS FOR INDIVIDUAL SIGN OFF?S.);[06] VERIFIED ANTHONY NACINOVICH (TECHNICIAN); 05-AUG-2022 03:59 UTC REMOVED AND REPLACED R/H O/B AFT FLAP. ACCOMPLISHED ADJUSTMENT/OPS CHECK PER A.M.M. 27-51-22.OPS CHECKED #7 AND #8 CANOE FAIRINGS PER A.M.M. 27-51-28.(SEE JOB STOPS AND STEPS FOR INDIVIDUAL SIGN OFF?S.) C/W
